Format
Items per page
Sort by

Send to:

Choose Destination

Links from PubMed

Items: 1 to 20 of 106

1.

Acute phenobarbital intoxication.

Lindberg MC, Cunningham A, Lindberg NH.

South Med J. 1992 Aug;85(8):803-7. Review.

PMID:
1502622
2.
3.

[Accelerated elimination using hemoperfusion in a patient with phenobarbital intoxication].

Bouma AW, van Dam B, Meynaar IA, Peltenburg HG, Walenbergh-van Veen MC.

Ned Tijdschr Geneeskd. 2004 Aug 14;148(33):1642-5. Dutch.

PMID:
15455513
4.

Fixed-bed charcoal hemoperfusion. Treatment of drug overdose.

Koffler A, Bernstein M, LaSette A, Massry SG.

Arch Intern Med. 1978 Nov;138(11):1691-4.

PMID:
718320
5.
6.
7.

[The drug abuse patient as emergency].

Kessler R, Ryser DH.

Schweiz Rundsch Med Prax. 1991 Jan 15;80(3):31-5. German.

PMID:
1992498
8.

Gastrointestinal dialysis with activated charcoal and cathartic in the treatment of adolescent intoxications.

Mofenson HC, Caraccio TR, Greensher J, D'Agostino R, Rossi A.

Clin Pediatr (Phila). 1985 Dec;24(12):678-84.

PMID:
4064454
9.

High-flux hemodialysis without hemoperfusion is effective in acute valproic acid overdose.

Kane SL, Constantiner M, Staubus AE, Meinecke CD, Sedor JR.

Ann Pharmacother. 2000 Oct;34(10):1146-51.

PMID:
11054983
10.

Barbiturate overdose: a case report.

Prajapati P, Sheikh MI, Brahmbhatt J.

J Indian Med Assoc. 2009 Dec;107(12):897-8, 900.

PMID:
20509476
11.
12.

[Hemoperfusion in the treatment of acute valproic acid intoxication].

Peces R, Fernández EJ, Sánchez RJ, Peces C, Montero A, Selgas R.

Nefrologia. 2007;27(3):370-3. Spanish.

13.

Theophylline toxicity: clinical features of 116 consecutive cases.

Sessler CN.

Am J Med. 1990 Jun;88(6):567-76. Review.

PMID:
2189301
14.

Use of continuous venovenous hemodiafiltration in a case of severe phenobarbital poisoning.

Lal R, Faiz S, Garg RK, Baweja KS, Guntupalli J, Finkel KW.

Am J Kidney Dis. 2006 Aug;48(2):e13-5.

PMID:
16860181
15.

[Case of phenobarbital intoxication taken to hospital three days after overdose].

Tominaga A, Iseki K, Hayashida M, Shinosaki K, Toyokuchi S, Shiroishi T.

Chudoku Kenkyu. 2013 Mar;26(1):61-3. Japanese. No abstract available.

PMID:
23600270
16.

Hypernatremia due to repeated doses of charcoal-sorbitol.

Allerton JP, Strom JA.

Am J Kidney Dis. 1991 May;17(5):581-4.

PMID:
2024660
17.

A case of hemoperfusion and L-carnitine management in valproic acid overdose.

Jung J, Eo E, Ahn KO.

Am J Emerg Med. 2008 Mar;26(3):388.e3-4. doi: 10.1016/j.ajem.2007.07.032.

PMID:
18358983
18.

Exchange transfusion treatment in a newborn with phenobarbital intoxication.

Sancak R, Küçüködük S, Taşdemir HA, Belet N.

Pediatr Emerg Care. 1999 Aug;15(4):268-70.

PMID:
10460084
19.

Combined phenytoin and phenobarbital overdose.

Vlasses PH, Rocci ML Jr, Koffer H, Ferguson RK.

Drug Intell Clin Pharm. 1982 Jun;16(6):487-8.

PMID:
7094844
20.
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk